A frequency stable volume integral equation method for anisotropic scatterers. Forestiere, C., Miano, G., Rubinacci, G., Tamburrino, A., Udpa, L., & Ventre, S. IEEE Transactions on Antennas and Propagation, 65(3):1224-1235, 2017.
A frequency stable volume integral equation method for anisotropic scatterers [link]Paper  doi  bibtex   
@ARTICLE{Forestiere20171224,
author={Forestiere, C. and Miano, G. and Rubinacci, G. and Tamburrino, A. and Udpa, L. and Ventre, S.},
title={A frequency stable volume integral equation method for anisotropic scatterers},
journal={IEEE Transactions on Antennas and Propagation},
year={2017},
volume={65},
number={3},
pages={1224-1235},
doi={10.1109/TAP.2016.2647585},
art_number={7805204},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85015181435&doi=10.1109%2fTAP.2016.2647585&partnerID=40&md5=3d101a448858a56f433a17849e20a859},
document_type={Article},
source={Scopus},
}

Downloads: 0